# SDR CA011029020

- Difficulty date: May 14, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 12,242 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Skin
- Part number: 355A12004008
- Condition: Cracked
- Location: T/R Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 131 MM CRACK ORIGINATING FROM THE RIVET HOLE FOR THE TRAILING EDGE TAB ON BOTH THE UPPER AND LOWER SURFACE.SDR NO. 20010112018 AND 2019 ADDRESSES THIS SAME DEFECT.SINCE DISCOVERY OF THIS DEFECT EUROCOPTER FRANCE HAS ISSUED INFO TELEX 00000035 REQUIRING A BEFORE FLIGHT/BETWEEN FLIGHT /AFTER FLIGHT AN 500 HOUR/24 MONTH INSPECTION OF THIS AREA FOR CRACKING.
